# SDR IPXA2025070724446

- Difficulty date: June 20, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774415
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 740 S-41L LEVEL 1 (REPAIR) 1. RII COMPLETED FOR EGAT WORK SHEET NO.50431 STEP 24. RII COMPLETED FOR EGAT EI NO.F2025A53M-1385 SEQUENCE A STEP 5.
